Jump to content

THANKS EVERYONE!


violahen
 Share

Recommended Posts

Hi Everyone:

Just a word of thanks for all of your encouraging words during my lexapro weaning/withdrawal ****....it IS getting better after three weeks of being off.

Whew! What a roller coaster ride!

Kristen

Link to comment
Share on other sites

Great news for you! ;) Perhaps when I try again, you can cheer me on through the rought spots? :lol:

Nina

Link to comment
Share on other sites

Guest tearose

Great news Kristen!

Thank you for letting us know you survived! You are made of tuff stuff! You better give yourself a pat on the back, several actually.

Now I hope you start noticing other benefits in your new treatment plan!

take care, tearose

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...